Journal article icon

Journal article

Optimal natural dualities: The structure of failsets

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1142/S0218196702000791

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION More from this journal
Volume:
12
Issue:
3
Pages:
407-436
Publication date:
2002-06-01
DOI:
EISSN:
1793-6500
ISSN:
0218-1967
Keywords:
Pubs id:
pubs:31164
UUID:
uuid:24797695-8591-4329-822a-854e56685f95
Local pid:
pubs:31164
Source identifiers:
31164
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP